Search Results

You are looking at 11 - 15 of 15 items for :

  • "simultaneous approximation" x
  • Refine by Access: All Content x
Clear All

The authors establish necessary and sufficient conditions for the weightedL p convergence at given rates of Hermite interpolation of higher order based on Jacobi zeros plus the endpoints ±1. Theorems on simultaneous approximation are also proved.

Restricted access

. , Gupta , M. K. 2006 On simultaneous approximation for certain Baskakov Durrmeyer type operators J. Inequalities Pure Appl. Math. 7 1 – 33 . [11] Ivanov , K. G. , Parvanov , P. E. 2009

Restricted access

.jat.2003.12.001 . [7] Vechhia Della , B. Mastroianni , G. 1991 Pointwise simultaneous approximation by rational operators

Restricted access

483 Heilmann, M. and Müller, M. W., On simultaneous approximation by the method of Baskakov Durrmeyer operators, Numerical Functional Analysis and Optimization 10 (1989), 127-138. MR 90f

Restricted access